# SDR GTIA040681

- Difficulty date: July 8, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT LOWER DOOR STOP FITTING CRACKED AND DOOR STOP CORRODED.  REMOVED CRACKED FITTING.  INSTALLED NEW DOOR STOP FITTING.  (M)
